# SDR CA970109021

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-211
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Gear Lock
- Condition: Found Installed
- Location: Rh Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, UNABLE TO RETRACT LANDING GEAR. GEAR RECYCLED NO CHANGE. LEFT GEAR NOT UPLOCKED INDICATION ON ECAM COMPUTER. AIRCRAFT RETURNED TO BASE. MAINTENANCE CHECK REVEALED RH GEAR LOCK INSTALLED. LOCK REMOVED, NO FAULT ON CFDS (CENTRALIZED FAULTY DISPLAY SYSTEM). SYSTEM CHECKED SERVICEABLE.
